Really? Denver, CO

I had my lips injected with one syringe of...

I had my lips injected with one syringe of Juvederm on Monday morning. Ughhhhhh. Well the vertical lines above my upper lip are gone but a visible duck lip is now been present ever since. Wives club here I come.

I was specific that this what I wanted to avoid. Yet here I am. People at work are talking behind my back about it. It's been 4 days and only a little swelling has gone down. I don't know if I should be patient or if she injected too much.

I can still feel it kinda burning or a heat sensation and its tender. Is that all normal? I also can't rub my lips together. My top lip won't roll down. I looked at other posts and started benedryl on the second day. I do have some bruising on my upper lip. She also did some Botox in the upper lip. I've had that done before and did fine with that.

Someone please tell me there's still swelling and this will get better. Not so ducky in Colorado.

Was this review helpful? 1 other found this helpful